# SDR CALA2024090302355

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 43,098 hours, 15,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRES SFR FOR DAMAGE FOUND WING CENTER SECTION LOWER SUPPORT BEAM. REPAIR ACCOMPLISHED ON NR 2182729. CREATED SFR # 9119435.
